International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part B

Concerning a bound on undetected error probability


Author(s): Kamal Gupta

Abstract: In the past, it has generally been assumed that the probability of undetected error for an (n,k) block code, used solely for error detection on a binary symmetric channel, is upper bounded by 2-(n-k). In this correspondence, it is shown that Hamming codes do indeed obey this bound, but that the bound is violated by some more general codes. Examples of linear, cyclic, and Bose-Chaudhuri-Hocquenghem (BCH) codes which do not obey the bound are given.

Pages: 95-98 | Views: 580 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
Kamal Gupta. Concerning a bound on undetected error probability. Int J Stat Appl Math 2017;2(6):95-98.
Call for book chapter
International Journal of Statistics and Applied Mathematics